RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 8, Pages 139–160 (Mi msb7749)  

This article is cited in 10 scientific papers (total in 10 papers)

Mixing transformations with homogeneous spectrum

S. V. Tikhonov

Russian State University of Trade and Economics

Abstract: In the paper, the existence of mixing measure-preserving transformations with homogeneous spectrum of arbitrary multiplicity is proved.
Bibliography: 20 titles.

Keywords: homogeneous spectrum, mixing transformations, actions by measure-preserving transformations.

DOI: https://doi.org/10.4213/sm7749

Full text: PDF file (605 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:8, 1231–1252

Bibliographic databases:

UDC: 517.987
MSC: Primary 37A25; Secondary 37A30
Received: 08.06.2010 and 15.12.2010

Citation: S. V. Tikhonov, “Mixing transformations with homogeneous spectrum”, Mat. Sb., 202:8 (2011), 139–160; Sb. Math., 202:8 (2011), 1231–1252

Citation in format AMSBIB
\Bibitem{Tik11}
\by S.~V.~Tikhonov
\paper Mixing transformations with homogeneous spectrum
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 8
\pages 139--160
\mathnet{http://mi.mathnet.ru/msb7749}
\crossref{https://doi.org/10.4213/sm7749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2866522}
\zmath{https://zbmath.org/?q=an:1247.37008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1231T}
\elib{http://elibrary.ru/item.asp?id=19066301}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 8
\pages 1231--1252
\crossref{https://doi.org/10.1070/SM2011v202n08ABEH004185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296354800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80054686296}


Linking options:
  • http://mi.mathnet.ru/eng/msb7749
  • https://doi.org/10.4213/sm7749
  • http://mi.mathnet.ru/eng/msb/v202/i8/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Spectral multiplicity for powers of weakly mixing automorphisms”, Sb. Math., 203:7 (2012), 1065–1076  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. V. Ryzhikov, “Simple spectrum of the tensor product of powers of a mixing automorphism”, Trans. Moscow Math. Soc., 73 (2012), 183–191  mathnet  crossref  mathscinet  zmath  elib
    3. Solomko A.V., “New spectral multiplicities for ergodic actions”, Studia Math., 208:3 (2012), 229–247  crossref  mathscinet  zmath  isi  elib  scopus
    4. Tikhonov S.V., “Complete metric on mixing actions of general groups”, J. Dyn. Control Syst., 19:1 (2013), 17–31  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. I. Bashtanov, “Generic Mixing Transformations Are Rank $1$”, Math. Notes, 93:2 (2013), 209–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Danilenko A.I., “A Survey on Spectral Multiplicities of Ergodic Actions”, Ergod. Theory Dyn. Syst., 33:Part 1 (2013), 81–117  crossref  mathscinet  zmath  isi  elib  scopus
    7. R. A. Konev, V. V. Ryzhikov, “On the Collection of Spectral Multiplicities $\{2,4,…,2^n\}$ for Totally Ergodic $\mathbb{Z}^2$-Actions”, Math. Notes, 96:3 (2014), 360–368  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. A. I. Bashtanov, “Conjugacy classes are dense in the space of mixing $\mathbb{Z}^d$-actions”, Math. Notes, 99:1-2 (2016), 9–23  mathnet  crossref  mathscinet  zmath  isi  scopus
    9. V. V. Ryzhikov, A. E. Troitskaya, “Peremeshivayuschie potoki s odnorodnym spektrom kratnosti 2”, Fundament. i prikl. matem., 21:5 (2016), 191–197  mathnet
    10. M. S. Lobanov, V. V. Ryzhikov, “Special weak limits and simple spectrum of the tensor products of flows”, Sb. Math., 209:5 (2018), 660–671  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:466
    Full text:74
    References:54
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019